JOAN M asked in HealthMen's Health · 1 decade ago

If you are taken off Lipitor after 6 years of use cause a stroke.?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    I don't know . But I know that Lipitor is a statin drug and is said to cause memory loss . I have been taking it for about three years sometimes on and off . But then I just came across this website that claims that this and possibly other statins cause memory loss .I have noticed that my short term memory has been going . So I have stopped and going alternative using lots of flax seed oil , which is going to help bring down the cholesterol and eating healthy.See this web page and check if they mention anything about stroke after going off Lipitor . I've been off it now for a month now . Good luck !

  • Anonymous
    1 decade ago

    see & consult a doctor. cheers!

Still have questions? Get your answers by asking now.